# SDR USAA2013053000015

- Difficulty date: April 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23R. REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23R IAW SRM 51-72-11 & TYPICAL REPAIR TR 320-2528-10-0011G.
